# SDR MWEA001206

- Difficulty date: November 30, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 41,864 hours, 14,973 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 9936584
- Condition: Weak
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD IS WEAK, ROW (B) BETWEEN STATION 258 AND 313.  --  FABRICATED AND INSTALLED FLOOR PANEL AND FASTNERS.
